Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Burning sensation on passing urine, pulling feeling in vagina. UTI? Will nitrofurantoin capsule help?

I am a 34 years mother of a 4 year old. I think I am having UTI as I have a slight burning sensation when I pass urine, and have a pulling feeling in my vagina area. I have cleaned properly after an intercourse on Tuesday night.
But i have drank less water since two days due to change in water. I am planning to take Nitrofurantoin capsules USP 100mg 2 tablets per day for 5 days. Is this correct? Also kindly tell me why does UTI happen and what care we should take for it not to happen.
Thanks inAdvance
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  148
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Do not go self medication and particularly of antibiotics.
Go for urine check up and confirm that you are having UTI.
Nitrofurantine is not used now a days.
Consult your doctor and go for treatment as per his advice.
To avoid recurrent infection, which is very common among women due to short urethra, keep local part clean and healthy.
Take plenty of water.
Ok anmd take care.
Answered: Fri, 28 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor